# SDR VNAA202407120008

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3180511
- Condition: Corroded
- Location: Fwd Door Area
- Part time: 38,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00148680 DISCREPANCY: FWD INTERCOSTAL DD2 FOUND TO BE CORRODED. CORRECTIVE ACTION: REMOVED DAMAGED DD2 INTERCOSTAL. LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE FWD INTERCOSTAL DD2 IAW CRJ700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01
